Stability in functional difference equations with applications to infinite delay Volterra difference equations
Bull. Korean Math. Soc. 2018 Vol. 55, No. 6, 1921-1930
https://doi.org/10.4134/BKMS.b180054
Published online November 30, 2018
Youssef N. Raffoul
University of Dayton
Abstract : We consider a functional difference equation and use fixed point theory to obtain necessary and sufficient conditions for the asymptotic stability of its zero solution. At the end of the paper we apply our results to nonlinear Volterra infinite delay difference equations.
Keywords : functional, discrete, fixed point, Lyapunov functionals, Volterra
MSC numbers : Primary 39A10, 39A11, 39A12
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd